# SDR DALA13007460939

- Difficulty date: February 8, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,297 hours, 47,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD UPPER CORNER ON FUSELAGE SKIN AT FWD SERVICE DOOR JAMB CORNER.  REPAIR WAS ACOMPLISHD IAW SRM 53-05, FIG 112.
